MAUDE Adverse Event Report: GN HEARING A/S BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21790400
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4): 05-oct-2022: preliminary findings: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: from the previous investigations it is concluded that the high temperatures are limited to places difficult to touch, such as the back of the charger.Clinical conclusion on the case is that, even though unpleasant, it is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk register reference: the residual risk after the risk control measure(s) is acceptable.Risk will update to include warning/caution to the users.Investigation is still in progress, a final report will be submitted upon completion.
 
Event or Problem Description
The charger melted where the cold plugs in.It was hot to the touch.No personal injury or property damage sustained.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4): 05-oct-2022: preliminary findings: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: from the previous investigations it is concluded that the high temperatures are limited to places difficult to touch, such as the back of the charger.Clinical conclusion on the case is that, even though unpleasant, it is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk register reference: the residual risk after the risk control measure(s) is acceptable.Risk will update to include warning/caution to the users.Investigation is still in progress, a final report will be submitted upon completion.01-nov-2022: still awaiting investigation of device.A final report will be submitted upon completion.30-nov-2022: d8, g2 corrected.Trended case investigation conclusion: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.The current information still indicates need for reporting.Based on the available information, the malfunction might led to, death or a serious injury if it were to recur.This is a final report.No further follow up expected.
 
Event or Problem Description
On an unknown date ((b)(6) 2022 best estimate) the charger melted where the cord plugs in.It was hot to the touch.No personal injury or property damage sustained.
 
Event or Problem Description
On an unknown date the charger melted where the cold plugs in.It was hot to the touch.No personal injury or property damage sustained.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).05-oct-2022: preliminary findings: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: from the previous investigations it is concluded that the high temperatures are limited to places difficult to touch, such as the back of the charger.Clinical conclusion on the case is that, even though unpleasant, it is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk register reference: the residual risk after the risk control measure(s) is acceptable.Risk will update to include warning/caution to the users.Investigation is still in progress, a final report will be submitted upon completion.01-nov-2022: still awaiting investigation of device.A final report will be submitted upon completion.

Brand Name
BELTONE
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15548968
Report Number3005650109-2022-00048
Device Sequence Number16595840
Product Code OSM
UDI-Device Identifier05708296214457
UDI-Public05708296214457
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21790400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
09/07/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/04/2022
11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown